Can I take regesterone to stop excessive bleeding after finishing period?
I had excessive bleeding for 2 months continuously and was suggested Regesterone tablets (one in the mrng and night) for 5 days. My periods then stopped but after 10 days again had my periods. Is this normal? If my periods does not stop now do I take Regesterone tablets to stop it again?
Namasthe Welcome to Healthcare-Magic Greetings of the day
Yes its absolutely normal. Your previous bleeding stopped because of continuous hormone exposure preventing shedding of endometrium and keeping it in proliferative phase. Once the pill is stopped, the hormone level declines and leads to withdrawal bleeding.
In case you need any further assistance, will be glad to assist you.
Wishing you happy and healthy life
Best Regards Dr Deepak K K MBBS,MS,MCH
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi , I m 45 /f n on pre menopausal stage. I had my periods after a gap of 4 months. Now even after 7 day my bleeding did not stop. It has happened with me earlier also when I miss my periods for a month , I ve long periods which my last for 20-25 days. My question is can I take regestron 5mg bd to help me stop bleeding ?? Thank you
Hi Doc,I had a contact with my wife 6th day after the bleeding stopped on the month of june. her due date was 20th july. she missed her periods.she started regestrone 5mg on 27th july and stopped after 5 days. today (1st aug) she did pregnancy test and it came out positive. now, will there be any problem if she continues her pregnancy or will it stop pregnancy and she will get her period? Thanks Krishna
I had light blood spotting on December 1st it was not like normal period.. only 1-2 drop for 3 days. I have pcos. My lmp was Nov 2.. M planning for pregnancy...if the periods doesn t come till Dec 10. Doc told to take regesterone tablets... I had follicular study n took gonadotropins injections last month.but my follicle size on 23rd day was 11.9 mm so i stopped taking gonadotropins... Now should I take regesterone tablets after Dec 10 if periods doesn t arrive,? Plz help
For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.
I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?
I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...